Affordable Access

Publisher Website

On the path integral for diffusion in curved spaces

Authors
Journal
Physica A Statistical Mechanics and its Applications
0378-4371
Publisher
Elsevier
Publication Date
Volume
103
Issue
3
Identifiers
DOI: 10.1016/0378-4371(80)90027-8

Abstract

Abstract The Onsager-Machlup Lagrangian for diffusion processes in curved spaces is determined by evaluating the covariant path integral by means of a spectral analysis of smooth trajectories in Riemannian normal coordinates. The Lagrangian involves a novel curvature scalar potential term v=− ( 1 8 ) R . The present treatment replaces an earlier one.

There are no comments yet on this publication. Be the first to share your thoughts.